NRAS
22,460 members26,195 posts

Back ache

Have had a terrible time recently with one thing for another. Had infusion which caused blood pressure problem. Went back for 2nd part but was not given it due to BP. Saw GP who gave me Ramapril. I had such a severe reaction that I was taken off them and it took me at least a week to recover. Meanwhile, problems started in my back with aching and back spasms. Been for MRI scan today and feel like all my muscles are aching in my back. My hips are sore and am finding difficulty in walking or doing day to day chores RA dept has put me on a decreasing dose of Presidnol until I see Consultant in early April. Only other thing I am taking are 4 Sulphasalaziene a day. Dr has given me Tramadol for my back. Thinks part of the problem could be the RA but won't know for sure until results are back. I have to travel to the States in July and need this sorted. My muscles feel like i have been doing a workout. So over this and feeling sorry for myself. I just wish my surgery and the RA dept would talk to one another. I find it somtiring having to go through the same story over and over again to different people. On that note once I know what's wrong I have decided to go private if I can to get this sorted. I feel like I am being sent from pillar to post and it's getting me down. I am lucky my that I am covered privately through my husbands workplace. Never used it before but this time I think I will. When no had the scan the staff new I had a bad back, after all thanks what I was being scanned for and no one helped me on or off the scanning bed even though I said I would need some help. Sorry for the moan all. Just hoping they find nothing sinister. My anxiety is going through the roof.

4 Replies
oldestnewest

Gentle hugs x hope your sorted soon xx

1 like
Reply

I find that departments don't talk to each annoying as well. I wish you luck with the mri and i hope they find something so you can get it sorted out darling. Gentle hugs from me.xxxx

1 like
Reply

Ellieellie,

Feel so sorry for you. Pain isn't funny but no one should be in pain. I have been taking tramadol for over 10 years and I wouldn't be without it. It certainly gave me my life back and that is what you need. I just take the prescribed amount and have not had any addiictive problems with it.

Hope you are sorted soon.

Alyson.

Reply

I’m sorry to hear the experience your having Ellieellie. It can be so frustrating and emotionally draining as well as lonely sometimes. Keep your chin up we are here for you.

#hugs

Reply

You may also like...